IGB

Connexion

(Article of periodic en Anglais - 1984)

Document title

A statistical approach to the problem of missing spatial data using a first-order Markov Model

Authors(s) and Affiliation(s)

HAINING R. ; GRIFFITH D. A. ; BENNETT R. ;

Source

Article of periodic

published at : Professional geographer Washington

Editor :

Millesime : 1984, vol. 36, no3 [pp. 338-345]

Bibliographic references : 10 réf.

Language

Anglais

Refdoc record number (ud4) : 12271660 : Permanent link - XML version
Powered by Pxxo